MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ACUMATCH GXL 15DEG LINER 36MM SZ J
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a male patient, who had an initial hip implanted, date unknown, and had a head liner revised on (b)(6) 2020, is probably going to have to be revised again for poly wear particulate issues.No further information.On (b)(6) 2020 head liner revision reported under mdr #1038671-2022-01155.
 
Additional Manufacturer Narrative
The patient involved was reportedly experiencing prosthesis wear, following the index surgery.However, the patient was not yet revised, and no images or radiographs were provided.The prosthesis wear reported may have been due to a combination of risk factors specified including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
Manufacturer narrative updated: the prosthesis wear reported may have been due to a combination of risk factors including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d6a/d6b, g1, h1, h6: clinical code.The prosthesis wear reported may have been due to a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) including but not limited to use error, implant positioning, and patient factors.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a male patient, who had an initial hip implanted, date unknown, and had a head liner revised and has stated is probably going to have to be revised again for poly wear particulate issues.No further information.

Brand Name
ACUMATCH GXL 15DEG LINER 36MM SZ J
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18932377
Report Number1038671-2024-00563
Device Sequence Number18482970
Product Code JDI
UDI-Device Identifier10885862023407
UDI-Public10885862023407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Model NumberACUMATCH GXL 15DEG LINER 36MM SZ J
Device Catalogue Number132-36-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/27/2024
09/30/2024
02/13/2026
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date03/28/2024
10/01/2024
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1728-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-36-00 - 36MM +0MM FEMORAL HEAD 5834507
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale